Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bloated stomach, mild discolored periods. Pregnant?

Hi, I had my period on time, but only lasted 2 days but was not heavy and went a brownish colour. Have bloated feeling in belly, back ache, blocked nose but no cold , feeling sick change in food. Did pregnacy test but negative? Last period was 11th December, did have sex with husband when ovulating. had slight bleed on 15th Jan as i have 35 day cycle. could i still be pregnant but to early to show?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have mentioned are not likely to be due to pregnancy. Having a mild period that lasted only for two days further rules out the pregnancy. Please do not worry and watch for your next period.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor